# SDR ASAA2019081643403

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 47,907 hours, 14,440 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 8BDX
- Condition: Failed
- Location: Flt Control
- Part time: 47,634 hours, 14,351 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COPILOT'S FLIGHT DIRECTOR FLAG ON. GROUNDED - YES. AMM 22-11-33/401. ACCOMPLISHED ALT DEACTIVATION REF CH5 TABLE 3 ITEM 1. REMOVED AND REPLACED FCC-B. REVERSED ALT DEACTIVATIONS. OPS TEST NORMAL. REF HGS-4000 SMM 34-36-00. ACCOMPLISHED HGS OPS TEST. ALL LLM REQUIRED TESTS PASSED.
